MathSciNet Relay Station
MathSciNet bibliographic data
MR2682186 14F10 (32C38 32P05)
Kedlaya, Kiran S. Good formal structures for flat meromorphic connections, I: surfaces. Duke Math. J. 154 (2010), no. 2, 343–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement